Advertisement

Arkiv för Matematik

, Volume 27, Issue 1–2, pp 65–88 | Cite as

The propagation of singularities for pseudo-differential operators with self-tangential characteristics

  • N. Dencker
Article

Keywords

Cauchy Problem Lower Order Term Principal Symbol Symbol Class Conical Neighborhood 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alinhac, S., A class of hyperbolic operators with double involutive characteristics of Fuchsian type,Comm. Partial Differential Equations 3 (1978), 877–905.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Chazarain, J., Propagation des singularités pour une classe d’opérateurs à caractéristiques multiples et résolubilité locale,Ann. Inst. Fourier (Grenoble) 24 (1974), 203–223.MATHMathSciNetGoogle Scholar
  3. 3.
    Dencker, N., On the propagation of polarization sets for systems of real principal type,J. Funct. Anal. 46 (1982), 351–372.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Hörmander, L., The Weyl calculus of pseudo-differential operators,Comm. Pure Appl. Math. 32 (1979), 359–443.MATHCrossRefGoogle Scholar
  5. 5.
    Hörmander, L., “The Analysis of Linear Partial Differential Operators I–IV”, Springer Verlag, Berlin, 1985.Google Scholar
  6. 6.
    Ivrii, V. Ja., Wave fronts of solutions of symmetric pseudo-differential systems,Sibirsk. Mat. Ž 20 (1979), 557–578. (Russian, english translation in Sibirian Math. J.20 (1979), 390–405).MathSciNetGoogle Scholar
  7. 7.
    Ivrii, V. Ja., Wave fronts of solutions of certain hyperbolic pseudo-differential equations,Trudy Moskov. Mat. Obšč. 39 (1979), 83–112. (Russian, english translation in Trans. Moscow Math. Soc. 1981:1, 87–119).MathSciNetGoogle Scholar
  8. 8.
    Kumano-go, H. andTaniguchi, K., Fourier integral operators of multi-phase and the fundamental solution for a hyperbolic system,Funkcial Ekvac.22 (1979), 161–196.MATHMathSciNetGoogle Scholar
  9. 9.
    Lascar, R., Propagation des singularités pour une classe d’opérateurs pseudo-différentiels à caractéristiques de multiplicité variable,C. R. Acad. Sci. Paris Sér. A 283 (1976), 341–343.MATHMathSciNetGoogle Scholar
  10. 10.
    Melrose, R. B. andUhlmann, G. A., Microlocal structure of involutive conical refraction,Duke Math. J. 46 (1979), 571–582.MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Morimoto, Y., Fundamental solution for a hyperbolic equation with involutive characteristics of variable multiplicity,Comm. Partial Differential Equations 4 (1979), 609–643.MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Nosmas, J. C., Paramétrix du problème de Cauchy pour une classe de systèmes hyperboliques symétrisables à caractéristiques involutives de multiplicité variable,Comm. Partial Differential Equations 5 (1980), 1–22.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Uhlmann, G. A., Pseudo-differential operators with involutive double characteristics,Comm. Partial Differential Equations 2 (1977), 713–779.MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Uhlmann, G. A., Parametrices for operators with multiple involutive characteristics,Comm. Partial Differential Equations 4 (1979), 739–767.MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Wakabayashi, S., Singularities of solutions of the Cauchy problems for operators with nearly constant coefficient hyperbolic principal part,Comm. Partial Differential Equations 8 (1983), 347–406.MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Wakabayashi, S., Singularities of solutions of the Cauchy problem for symmetric hyperbolic systems,Comm. Partial Differential Equations 9 (1984), 1147–1177.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Institut Mittag-Leffler 1989

Authors and Affiliations

  • N. Dencker
    • 1
  1. 1.Department of MathematicsLundSweden

Personalised recommendations